# SDR DALA2023080106217

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 23,895 hours, 8,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4634840) DURING SVC CHK FOUND EMERGENCY LIGHTS INOP AT L1 DOOR. REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ON L1 DOOR (M1675) IAW B737 AMM 33-51. OPS CHK NORMAL.
